Facebook Pixel
EmpowHER Guest

my period ended on march 3 and i took postinor 2 March 4 how will that affect me?

By Anonymous March 8, 2015 - 4:40am
Rate This

Add a Comment2 Comments

EmpowHER Guest

How will it affect my menstrual cycle though?
I took it the day after my period ended, now am bleeding

March 8, 2015 - 3:19pm

Hello and thank you for sharing your question.

Postinor 2 is 95% effective if taken within 24 hours of having intercourse and 85% effective after 24 hours.  It is not known whether or not the pill is effective after 72 hours of having intercourse.

Normal side effects of the pill include, but are not limited to: nausea, vomiting, dizziness, tender breasts, light vaginal bleeding, stomach pain etc.


March 8, 2015 - 12:36pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.